# SDR AALA202211295275

- Difficulty date: November 15, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U2
- Condition: Corroded
- Location: Bs 993 Rbl 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR SUPPORT CORRODED LOCATED AT STA 993 AND RIGHT BUTT LINE 37. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT PER SRM 51-40-02-0G.
